# SDR GTIA2025101439130

- Difficulty date: September 21, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 29,040 hours, 12,951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725685400000
- Condition: Corroded
- Location: Zone 500
- Part time: 290,404 hours, 12,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SURFACE LOC. BTW RIB 5 TO RIB 6 REAR SPAR AREA ON RH WING RAF 3525563-02 GENERATED -PERFORMED PERMANENT REPAIR UPPER SURFACE LOC. BTW RIB 6 REAR SPAR AREA ON RH WING I.A.W EA #57-0095-25. THIS REPAIR IS CATEGORY A AND NOT REQUIRED FUTURE INSPECTION.
